# SDR ASMF201303003

- Difficulty date: January 14, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 27,798 hours, 15,103 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 9111M35P02
- Condition: Loose
- Location: Rt Engine
- Part time: 27,903 hours, 15,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RT ENGINE VIBRATION REACHED 3.7 UNITS AND DURING CRUISE THE VIBRATION WAS STABILIZED IN 1.5 UNITS.  AIRCRAFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A TRIM BALANCE IAW MM 71-00-00 TASK 71-00-00-700-847-G01, DETECTING 2 RT ENGINE FAN WEIGHT BALANCE BOLTS LOOSEN AT 24 AND 28 POSITIONS; SO THE BOLTS WERE REPLACED AND TEST NR 14B WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
